# SDR SWIA202163412

- Difficulty date: November 8, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS295 LOWER FRAME SECTOR CORRODED BETWEEN STGR25L-STGR25R   (C CHECK RO 12-31-21)   REPLACED FS295 FRAME BETWEEN STR 25L TO STR 15R AND SPLICE AT STR 25L REF DWG SH670-31630 REV.K, CRJ900 SRM 53-00-06-201-001-A03, CRJ900 SRM 51-42-06-001-001-A01, AND CRJ900 SRM 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
